# SDR 2006UALA02313

- Difficulty date: December 1, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Aircraft time: 52,320 hours, 19,423 cycles
- Engine: Pwa PW2037
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Vibration
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A SEVERE VIBRATION FROM TOUCHDOWN THROUGH ROLLOUT.  FOUND NLG TORSION LINKS WORN BEYOND IN-SERVICE LIMITS.  REPLACED LOWER NLG TORSION LINK ASSY.
